# SDR SWAA011300

- Difficulty date: April 30, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 57,394 hours, 61,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6551261
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD SVC DOORWAY FWD STUB FRAME CRACKED AT BS 295, RBL 56 AND WL 209. R&R STUB FRAME PER SRM.
